Log In Sign Up

Waiting for 2nd cycle for IVF and cautious.....


Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To TTC by IVF LinkBack Topic Tools Search this Topic Display Modes
  #1  
August 25th, 2010, 06:46 AM
Member
Join Date: Feb 2010
Location: Miami, FL
Posts: 18
I am waiting to start my 2nd stims for my IVF after being devastated hat my first was canceled due to poor response.
I am very cautious about taking supplements. I ahve started on Prenatals and was about to start taking Potassium Gluconate 550 mg. I am kinda scared, please advice me .....
Reply With Quote
  #2  
August 25th, 2010, 08:14 AM
Super Mommy
Join Date: Jan 2010
Posts: 860
Hi! We all understand how you feel. I did my first round of IVF responded great, got pg and then m/c. Started my second round of IVF a couple of weeks ago and it was a rollarcoaster - my RE wanted to cancel & salvage it with an IUI b/c of poor response as well. To make a long story short - I did not like the odds w/the IUI, went against the doctor & had my retrieval. Anyway - I don't take any supplements - only prenatals and levothyroxin (for my thyroid). I would talk to your doctor prior to taking any supplements b/c they may or may not affect any meds you are on. Good luck and I hope that helps Best of luck!
__________________
Lorie









Reply With Quote
  #3  
August 25th, 2010, 08:28 AM
Platinum Supermommy
Join Date: Oct 2008
Location: Minnesota
Posts: 8,103
Quote:
Originally Posted by mom_of2 View Post
I would talk to your doctor prior to taking any supplements b/c they may or may not affect any meds you are on.
I would talk with your RE about what you are thinking about taking. Some stuff they'd rather you leave out of your regiment if it's going to change the way the drugs work.

Good luck with everything! I hope second time's a charm!
__________________

Yet another wonderful siggy by HeatherW.... thank you so much!!!







Reply With Quote
  #4  
August 25th, 2010, 08:58 AM
Member
Join Date: Feb 2010
Location: Miami, FL
Posts: 18
Thank you. I just have not started my Stims yet. I see here that with IVF there is no guarantee..
Reply With Quote
  #5  
August 25th, 2010, 09:44 AM
Super Mommy
Join Date: Jan 2010
Posts: 860
I went from having my older son naturally, my second we tried for 2 years and finally had to use clomid...now we are trying again and had to jump to IVF after 3 years of trying and using clomid. There is no guarantee with anything...but there is hope
__________________
Lorie









Reply With Quote
  #6  
August 25th, 2010, 03:51 PM
Member
Join Date: Feb 2010
Location: Miami, FL
Posts: 18
Much luck to you, momof2... I am real anxious awaiting my menses.
__________________
Mrs. Leon is Looking for Jaden or Jaylene Leon or both.


Always in God's Hands!!!
Reply With Quote
  #7  
August 25th, 2010, 05:22 PM
Sarah:Marie:IVF:Mommy's Avatar Proud mom of Leiland
Join Date: Jan 2007
Location: Southern CA, Born and raised in MI
Posts: 10,196
Send a message via AIM to Sarah:Marie:IVF:Mommy
there aren't guarantees but they sure can better your chances.
__________________

Reply With Quote
  #8  
August 31st, 2010, 05:09 PM
tek tek is offline
Newbie
Join Date: Aug 2010
Posts: 3
Hi Everyone,
I also just went through my first IVF and we received the call that we had a positive test result but it was a LOW postive. We received a call two days later (after another blood test) and it seems as though I lost it. Trying to deal with that phone call and my nurse also mentioned that the Dr. would like me to take the supplement DHEA 3x a day. I have read up online about this supplement and am really worried about taking it. It seems as though there are some really positive success stories but MAJOR side effects. Have no idea what to do!!!
Reply With Quote
  #9  
September 1st, 2010, 01:21 PM
~Lynda~'s Avatar Platinum Supermommy
Join Date: Jan 2008
Location: Wisconsin
Posts: 7,264
tek, i took DHEA for about a year and the side effects weren't bad. there have been some great studies done about it. if you haven't googled it, you should. everyone is different, but i wouldn't stress too much about the side effects. I am so sorry for your loss!!! i've gone through 4 of them myself! hugs
__________________




Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 03:47 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0